Weather

Current Conditions
-4.4 C
Light Snow
Today's Forecast
-5 C
Mainly cloudy
Sponsored by Highland Ford

News And Views

Classifieds

Announcements

Entertainment

Shop Local

More Local

Search The Web

Google Search

National News

Vaginal cream may cause severe reaction

TORONTO - The manufacturer of Terazol vaginal creams for treating yeast infections says the products can pose the risk of serious — even life-threatening — allergic reactions in some women.

Janssen Inc. issued the warning Monday through Health Canada about Terazol 7 Vaginal Cream and Terazol 3 Dual-Pak Vaginal Cream/Vaginal Ovules, which are used to treat infections caused by the organism Candida albicans.

The company says there have been "very rare cases" of serious or potentially fatal anaphylaxis and toxic epidermal necrolysis reported by some patients using Terazol.

Symptoms of anaphylaxis include a swollen face, lips, mouth, tongue or throat, and difficulty swallowing or breathing.

Toxic epidermal necrolysis, or TEN, causes flu-like symptoms, fever, itching of the skin, mouth sores, and a tender or painful blistering rash that spreads and causes skin to shed over much of the body.

Consumers using Terazol who experience any of these symptoms should stop treatment and immediately call their doctor or pharmacist.

Advertising | Membership | Terms of Service | Privacy Policy | About SooToday.com | Contact Us | Feedback

Copyright ©2014 SooToday.com - All rights reserved